I've just been diagnosed and started my first dosage of 6 pills, 10mg. a day of prednisone, 6 for 5 days, 5 pills for 4 days and so on. Then when I am down to one a day I start my injections of copaxone. I got a terrible headache at around 5 in the evening and vicodin didn't even touch it. I woke up at one in the morning and my legs felt like they were on fire, never had this before, I was scared to death. I took another vicodin so I could sleep. I went to work and my legs were still tired feeling and I had the sensation of cool water running thru them. It is 9:30 at night and they are fine now. What was happening, was it the steroids or is this an MS symptom. thanks. Cindy
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...